# SDR ASAA2022082539964

- Difficulty date: August 25, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 65,333 hours, 26,401 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 146A94018
- Condition: Corroded
- Location: 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR BOARD SPLICE AT STA 727D IS CORRODED. GROUNDED - YES. REMOVED CORROSION AND CHECKED LIMITS FOUND SPLICE TO BE OUT OF LIMITS IAW B737-900 SRM 53-00-53-1A-2 ORDERED AND RECEIVED NEW SPLICE AND PLACED ON PARTS RACK TO BE INSTALLE DON AAR WO 1020620-1000-0171 SN 8589459W=.5 O=.070 R=.058 L=1.25 D=.012.
